Multi-solutions to non-convex variational problems with implications for phase transitions and numerical computation

David Gao, Raymond William Ogden

Research output: Contribution to journalArticle

29 Citations (Scopus)
Original languageEnglish
Pages (from-to)497-522
Number of pages27
JournalQuarterly Journal of Mechanics and Applied Mathematics
Volume61
Issue number4
Early online date16 Jul 2008
DOIs
Publication statusPublished - 2008

Cite this

Multi-solutions to non-convex variational problems with implications for phase transitions and numerical computation. / Gao, David; Ogden, Raymond William.

In: Quarterly Journal of Mechanics and Applied Mathematics, Vol. 61, No. 4, 2008, p. 497-522.

Research output: Contribution to journalArticle

@article{45cf1f75f9ff4f3d85001f73276cb01a,
title = "Multi-solutions to non-convex variational problems with implications for phase transitions and numerical computation",
author = "David Gao and Ogden, {Raymond William}",
year = "2008",
doi = "10.1093/qjmam/hbn014",
language = "English",
volume = "61",
pages = "497--522",
journal = "Quarterly Journal of Mechanics and Applied Mathematics",
issn = "0033-5614",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Multi-solutions to non-convex variational problems with implications for phase transitions and numerical computation

AU - Gao, David

AU - Ogden, Raymond William

PY - 2008

Y1 - 2008

U2 - 10.1093/qjmam/hbn014

DO - 10.1093/qjmam/hbn014

M3 - Article

VL - 61

SP - 497

EP - 522

JO - Quarterly Journal of Mechanics and Applied Mathematics

JF - Quarterly Journal of Mechanics and Applied Mathematics

SN - 0033-5614

IS - 4

ER -